# SDR SWIA200515323

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,150 hours, 4,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING NEXT TO SEAT ROWS 6, 7, AND 8 INOP.  CLEANED AND DRIED OUT MOISTURE, RECONNECTED EMERGENCY LIGHT STRIPS.  OPERATIONAL CHECK GOOD.
